Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jean Dieudonné
Title: Panorama des mathématiques pures. Le choix bourbachique
Additional book information: Bordas, Dunod, Gauthier-Villars, Paris, France, 1977, xvii + 302 pp., 150 FF.

Review Information:

Reviewer: P. R. Halmos
Journal: Bull. Amer. Math. Soc. 1 (1979), 678-681
DOI: https://doi.org/10.1090/S0273-0979-1979-14661-5
American Mathematical Society